Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Does frequent use of Micronor cause delay in periods?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
I took micronor for 2 years du to migraine with the traditional pill. Stopped micronor in octoer 2013 got my first period in march. took another pack in may to prevent periods during a trip. stopped agin on may 1st. had period in late XXXXXXX was du last wednesday and nothing. did a hpt on saturday and was neg. still no period to this day... what's up?
Posted Tue, 12 Aug 2014 in Menstruation and Miscarriage
 
 
Answered by Dr. Rhea Chanda 3 hours later
Brief Answer:
hormononal imbalance

Detailed Answer:
Hi,
Micronor is a progestin pill which should be used only for regular contraception. Do not use it for delaying your period. The drug remains in your system and causes hormonal imbalance if not take long term. This irregularity is likely due to improper use of micronor. If your upt is negative, dont do anything. Let the hormone levels become normal on their own. Your period will come eventually.
In future use another drug, like medroxyprogestrone to delay your period. But only with a doctor;s advice.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor